# SDR REXA2013033000414

- Difficulty date: March 27, 2013
- Submitted: March 30, 2013
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 12,837 hours, 12,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STRUCTURE IS CRACKED WHERE IT ATTACHES TO THE FS 280 BULKHEAD OUTBOARD OF LBL 9.  REPAIRED IAW BOMBARDIER REO 601R-53-11-171.
